# SDR SWAA2022022438862

- Difficulty date: October 5, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 21,034 hours, 9,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 794.50 FWD FLOOR SHIELD IS CORRODED TOP AND BOTTOM SIDES SEVERAL AREAS AS MARKED / REMOVED CORROSION PER SRM 51-10-02-0G-0; ORIGINAL MATERIAL THICKNESS .050' LOSS OF .024' WITH .026' REMAINING BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND REPLACED AFT CARGO DOOR FWD SHIELD PER SRM 51-40-02-0G-0 AND DWG 146A0081 REV A
